March  2015, 14(2): 373-382. doi: 10.3934/cpaa.2015.14.373

Trace Hardy--Sobolev--Maz'ya inequalities for the half fractional Laplacian

1. 

Department of Mathematics and Applied Mathematics, University of Crete, 70013 Heraklion, Greece, Greece

2. 

Dipartimento di Scienze di Base ed Applicate per l'Ingegneria, University of Rome "La Sapienza"', 00185 Rome, Italy

Received  September 2013 Revised  April 2014 Published  December 2014

In this work we establish trace Hardy-Sobolev-Maz'ya inequalities with best Hardy constants, for weakly mean convex domains. We accomplish this by obtaining a new weighted Hardy type estimate which is of independent inerest. We then produce Hardy-Sobolev-Maz'ya inequalities for the spectral half Laplacian. This covers a critical case left open in [9].
Citation: Stathis Filippas, Luisa Moschini, Achilles Tertikas. Trace Hardy--Sobolev--Maz'ya inequalities for the half fractional Laplacian. Communications on Pure and Applied Analysis, 2015, 14 (2) : 373-382. doi: 10.3934/cpaa.2015.14.373
References:
[1]

D. H. Armitage and U. Kuran, The convexity and the superharmonicity of the signed distance function, Proc. Amer. Math. Soc., 93 (1985), 598-600. doi: 10.2307/2045528.

[2]

K. Bogdan, K. Burdzy and Z-Q. Chen, Censored stable processes, Prob. theory related fields, 127 (2003), 89-152. doi: 10.1007/s00440-003-0275-1.

[3]

X. Cabré and J. Tan, Positive solutions of nonlinear problems involving the square root of the Laplacian, Adv. Math., 224 (2010), 2052-2093. doi: 10.1016/j.aim.2010.01.025.

[4]

L. Caffarelli, J. M. Roquejoffre and O. Savin, Non local minimal surfaces, Comm. Pure Appl. Math., 63 (2010), 1111-1144. doi: 10.1002/cpa.20331.

[5]

L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Comm. P.D.E. 32 (2007), 1245-1260. doi: 10.1080/03605300600987306.

[6]

B. Dyda, A fractional order Hardy inequality, Illinois J. Math., 48 (2004), 575-588.

[7]

B. Dyda and R. L. Frank, Fractional Hardy-Sobolev-Maz'ya inequality for domains, Studia Math., 208 (2012), 151-166. doi: 10.4064/sm208-2-3.

[8]

S. Filippas, V. Maz'ya and A. Tertikas, Critical Hardy-Sobolev inequalities, J. Math. Pures Appl., 87 (2007), 37-56. doi: 10.1016/j.matpur.2006.10.007.

[9]

S. Filippas, L. Moschini and A. Tertikas, Sharp Trace Hardy-Sobolev-Maz'ya inequalities and the fractional Laplacian, Arch. Ration. Mech. Anal., 208 (2013), 109-161. doi: 10.1007/s00205-012-0594-4.

[10]

R. L. Frank and M. Loss, Hardy-Sobolev-Maz'ya inequalities for arbitrary domains, J. Math. Pures Appl., 97 (2012), 39-54. doi: 10.1016/j.matpur.2011.04.004.

[11]

R. T. Lewis, J. Li and Y. Y. Li, A geometric characterization of a sharp Hardy inequality, J. Funct. Anal., 262 (2012), 3159-3185. doi: 10.1016/j.jfa.2012.01.015.

[12]

V. Maz'ya, Sobolev Spaces with Applications to Elliptic Partial Differential Equations, Second, revised and augmented edition. Springer, Heidelberg, 2011. doi: 10.1007/978-3-642-15564-2.

[13]

G. Psaradakis, $L^1$ Hardy inequalities with weights, J. Geom. Anal., 23 (2013), 1703-1728. doi: 10.1007/s12220-012-9302-8.

[14]

O. Savin and E. Valdinoci, $\Gamma$-convergence for nonlocal phase transitions, Ann. Inst. H. Poincare Anal. Non Linire, 29 (2012), 479-500. doi: 10.1016/j.anihpc.2012.01.006.

show all references

References:
[1]

D. H. Armitage and U. Kuran, The convexity and the superharmonicity of the signed distance function, Proc. Amer. Math. Soc., 93 (1985), 598-600. doi: 10.2307/2045528.

[2]

K. Bogdan, K. Burdzy and Z-Q. Chen, Censored stable processes, Prob. theory related fields, 127 (2003), 89-152. doi: 10.1007/s00440-003-0275-1.

[3]

X. Cabré and J. Tan, Positive solutions of nonlinear problems involving the square root of the Laplacian, Adv. Math., 224 (2010), 2052-2093. doi: 10.1016/j.aim.2010.01.025.

[4]

L. Caffarelli, J. M. Roquejoffre and O. Savin, Non local minimal surfaces, Comm. Pure Appl. Math., 63 (2010), 1111-1144. doi: 10.1002/cpa.20331.

[5]

L. Caffarelli and L. Silvestre, An extension problem related to the fractional Laplacian, Comm. P.D.E. 32 (2007), 1245-1260. doi: 10.1080/03605300600987306.

[6]

B. Dyda, A fractional order Hardy inequality, Illinois J. Math., 48 (2004), 575-588.

[7]

B. Dyda and R. L. Frank, Fractional Hardy-Sobolev-Maz'ya inequality for domains, Studia Math., 208 (2012), 151-166. doi: 10.4064/sm208-2-3.

[8]

S. Filippas, V. Maz'ya and A. Tertikas, Critical Hardy-Sobolev inequalities, J. Math. Pures Appl., 87 (2007), 37-56. doi: 10.1016/j.matpur.2006.10.007.

[9]

S. Filippas, L. Moschini and A. Tertikas, Sharp Trace Hardy-Sobolev-Maz'ya inequalities and the fractional Laplacian, Arch. Ration. Mech. Anal., 208 (2013), 109-161. doi: 10.1007/s00205-012-0594-4.

[10]

R. L. Frank and M. Loss, Hardy-Sobolev-Maz'ya inequalities for arbitrary domains, J. Math. Pures Appl., 97 (2012), 39-54. doi: 10.1016/j.matpur.2011.04.004.

[11]

R. T. Lewis, J. Li and Y. Y. Li, A geometric characterization of a sharp Hardy inequality, J. Funct. Anal., 262 (2012), 3159-3185. doi: 10.1016/j.jfa.2012.01.015.

[12]

V. Maz'ya, Sobolev Spaces with Applications to Elliptic Partial Differential Equations, Second, revised and augmented edition. Springer, Heidelberg, 2011. doi: 10.1007/978-3-642-15564-2.

[13]

G. Psaradakis, $L^1$ Hardy inequalities with weights, J. Geom. Anal., 23 (2013), 1703-1728. doi: 10.1007/s12220-012-9302-8.

[14]

O. Savin and E. Valdinoci, $\Gamma$-convergence for nonlocal phase transitions, Ann. Inst. H. Poincare Anal. Non Linire, 29 (2012), 479-500. doi: 10.1016/j.anihpc.2012.01.006.

[1]

Jianqing Chen. Best constant of 3D Anisotropic Sobolev inequality and its applications. Communications on Pure and Applied Analysis, 2010, 9 (3) : 655-666. doi: 10.3934/cpaa.2010.9.655

[2]

Ze Cheng, Congming Li. An extended discrete Hardy-Littlewood-Sobolev inequality. Discrete and Continuous Dynamical Systems, 2014, 34 (5) : 1951-1959. doi: 10.3934/dcds.2014.34.1951

[3]

James Scott, Tadele Mengesha. A fractional Korn-type inequality. Discrete and Continuous Dynamical Systems, 2019, 39 (6) : 3315-3343. doi: 10.3934/dcds.2019137

[4]

José Francisco de Oliveira, João Marcos do Ó, Pedro Ubilla. Hardy-Sobolev type inequality and supercritical extremal problem. Discrete and Continuous Dynamical Systems, 2019, 39 (6) : 3345-3364. doi: 10.3934/dcds.2019138

[5]

Genggeng Huang, Congming Li, Ximing Yin. Existence of the maximizing pair for the discrete Hardy-Littlewood-Sobolev inequality. Discrete and Continuous Dynamical Systems, 2015, 35 (3) : 935-942. doi: 10.3934/dcds.2015.35.935

[6]

Pablo Raúl Stinga, Chao Zhang. Harnack's inequality for fractional nonlocal equations. Discrete and Continuous Dynamical Systems, 2013, 33 (7) : 3153-3170. doi: 10.3934/dcds.2013.33.3153

[7]

Boumediene Abdellaoui, Fethi Mahmoudi. An improved Hardy inequality for a nonlocal operator. Discrete and Continuous Dynamical Systems, 2016, 36 (3) : 1143-1157. doi: 10.3934/dcds.2016.36.1143

[8]

Pu-Zhao Kow, Masato Kimura. The Lewy-Stampacchia inequality for the fractional Laplacian and its application to anomalous unidirectional diffusion equations. Discrete and Continuous Dynamical Systems - B, 2022, 27 (6) : 2935-2957. doi: 10.3934/dcdsb.2021167

[9]

YanYan Li, Tonia Ricciardi. A sharp Sobolev inequality on Riemannian manifolds. Communications on Pure and Applied Analysis, 2003, 2 (1) : 1-31. doi: 10.3934/cpaa.2003.2.1

[10]

Igor E. Verbitsky. The Hessian Sobolev inequality and its extensions. Discrete and Continuous Dynamical Systems, 2015, 35 (12) : 6165-6179. doi: 10.3934/dcds.2015.35.6165

[11]

Julián Fernández Bonder, Julio D. Rossi. Asymptotic behavior of the best Sobolev trace constant in expanding and contracting domains. Communications on Pure and Applied Analysis, 2002, 1 (3) : 359-378. doi: 10.3934/cpaa.2002.1.359

[12]

Jinggang Tan, Jingang Xiong. A Harnack inequality for fractional Laplace equations with lower order terms. Discrete and Continuous Dynamical Systems, 2011, 31 (3) : 975-983. doi: 10.3934/dcds.2011.31.975

[13]

Yongliang Zhou, Yangkendi Deng, Di Wu, Dunyan Yan. Necessary and sufficient conditions on weighted multilinear fractional integral inequality. Communications on Pure and Applied Analysis, 2022, 21 (2) : 727-747. doi: 10.3934/cpaa.2021196

[14]

Huaiyu Zhou, Jingbo Dou. Classifications of positive solutions to an integral system involving the multilinear fractional integral inequality. Discrete and Continuous Dynamical Systems, 2022  doi: 10.3934/dcds.2022070

[15]

Yutian Lei, Zhongxue Lü. Axisymmetry of locally bounded solutions to an Euler-Lagrange system of the weighted Hardy-Littlewood-Sobolev inequality. Discrete and Continuous Dynamical Systems, 2013, 33 (5) : 1987-2005. doi: 10.3934/dcds.2013.33.1987

[16]

Jingbo Dou, Ye Li. Classification of extremal functions to logarithmic Hardy-Littlewood-Sobolev inequality on the upper half space. Discrete and Continuous Dynamical Systems, 2018, 38 (8) : 3939-3953. doi: 10.3934/dcds.2018171

[17]

Gongbao Li, Tao Yang. Improved Sobolev inequalities involving weighted Morrey norms and the existence of nontrivial solutions to doubly critical elliptic systems involving fractional Laplacian and Hardy terms. Discrete and Continuous Dynamical Systems - S, 2021, 14 (6) : 1945-1966. doi: 10.3934/dcdss.2020469

[18]

Kaimin Teng, Xiumei He. Ground state solutions for fractional Schrödinger equations with critical Sobolev exponent. Communications on Pure and Applied Analysis, 2016, 15 (3) : 991-1008. doi: 10.3934/cpaa.2016.15.991

[19]

Guangze Gu, Xianhua Tang, Youpei Zhang. Ground states for asymptotically periodic fractional Kirchhoff equation with critical Sobolev exponent. Communications on Pure and Applied Analysis, 2019, 18 (6) : 3181-3200. doi: 10.3934/cpaa.2019143

[20]

Xudong Shang, Jihui Zhang, Yang Yang. Positive solutions of nonhomogeneous fractional Laplacian problem with critical exponent. Communications on Pure and Applied Analysis, 2014, 13 (2) : 567-584. doi: 10.3934/cpaa.2014.13.567

2020 Impact Factor: 1.916

Metrics

  • PDF downloads (65)
  • HTML views (0)
  • Cited by (6)

[Back to Top]